Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 54, Number 5
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 54, Number 5 (1948)
PDF
Bull. Amer. Math. Soc. 54 (1948)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 54, Number 5 (1948)
PDF
Bull. Amer. Math. Soc. 54 (1948)
Convex functions
E. F. Beckenbach PDF
Bull. Amer. Math. Soc. 54 (1948), 439-460
The February meeting in New York
J. R. kline PDF
Bull. Amer. Math. Soc. 54 (1948), 461-479
The February meeting in Chicago
R. H. Bruck PDF
Bull. Amer. Math. Soc. 54 (1948), 480-484
Notes
PDF
Bull. Amer. Math. Soc. 54 (1948), 493-501
New publications
PDF
Bull. Amer. Math. Soc. 54 (1948), 502